# SDR SABA9600015

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 763
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Vlv Pin
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5210 - CHS-RDU - A/C HAD JUST TAKEN OFF WHEN THE CREW SELECTED GEAR UP THE GEAR WOULD ONLY RETRACT HALFWAY.  GEAR HANDLE WAS RECYCLED AND GEAR WOULD NOT RETRACT.  GEAR HANDLE WAS SELECTED DOWN, ALL INDICATIONS WERE GREEN AND THE CAPTAIN RETURNED TO CHS, UNEVENTFUL LANDING MADE.  AFTER DEPLANING THE PAX'S AT THE GATE, CAPT CALLED MX CONTROL TO NOTIFY THEM OF PROB.  THE MGR ON DUTY DECIDED TO FERRY THE A/C BACK TO CLT, SO REPAIRS COULD BE MADE.  A/C TAKEN TO THE MX HANGAR FOR T/S.  THE LANDING GEAR RELEASE VLV PIN WAS FOUND POPPED.  THE PIN WAS RESET AND THE NORM AND EMERGENCY SYS'S WERE FUNCTION CHECKED NUMEROUS TIMES.  ALL RETRACTIONS AND EXTENSIONS WERE NORMAL.  THE A/C WAS THEN RETURNED TO SERV.(M)
